# SDR UHLA201509270731

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 14,924 hours, 11,182 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH INDICATOR ON TOP RT SIDE OF FWD SERVICE DOOR NOT DISPLAYED GREEN WHEN DOOR IS CLOSED.  ADJUSTED FWD SERVICE DOOR LATCH INDICATOR REF AMM 53-10-25, OPS CHECK GOOD.
